# SDR TWAA0008308

- Difficulty date: May 17, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- Aircraft time: 75,804 hours, 88,221 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CC, FOUND RT PYLON, UPPER SKIN CRACKED AT THE TOP OF THE PYLON ON THE WEDGE APPROXIMATELY 11 INCHES FROM THE FIXED COWL AFT EDGE, OUTBOARD EDGE OF THE SKIN.  STOP DRILLED CRACKS, MADE DOUBLER SAME GUAGE THICKNESS AS SKIN AND INSTALLED WITH .125 INCH MS20427-4 RIVETS PER SRM 54-01 PG 6.  CC  05-17-00 MCI.
